Top answers from doctors based on your search:
Disclaimer

robaxin muscle relaxant

A 48-year-old member asked:
Dr. William Newton
19 years experience Pain Management
Muscle relaxant: Not an opioid.
2
2 thanks
Dr. Gary-Anthony Lawson-Boucher
22 years experience Anesthesiology
Meds: This medication is not an opiate. It is an anti-spasmodic of skeletal musvles.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old male asked:
Dr. Amrit Singh
51 years experience Cardiology
Subjective: Could be part of ur anxiety. regular walking and fluid intake may help. massages. no drugs help.
1
1 thank
Dr. Laura Anissian
21 years experience Internal Medicine
Electrolytes: If the medicine is not helping, you can stop it. Did your MD check your electrolyte levels? Are you dehydrated? what is your exercise level? The cause ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Douglas Chang
21 years experience Physical Medicine and Rehabilitation
Two kinds: those used in surgery for paralysis and those used for pain indications on a PRN (as needed) basis: http://en.wikipedia.org/wiki/Muscle_relaxant
2
2 thanks
A 31-year-old member asked:
Dr. Tariq Niazi
43 years experience Orthopedic Surgery
Ask your : Anesthesiologist about it, as they are the ones who use these drugs routinely. You'll be meeting him/her before the surgery. Good luck and best wishe ... Read More
A 34-year-old member asked:
Dr. Ahmad M Hadied
49 years experience Orthopedic Surgery
Let me understand: What side effects she have? If there are serious ones of course should ask her Doctor to give her something different.
A 47-year-old member asked:
Dr. Jeffrey Kass
28 years experience Podiatry
What is your fear?: Why are you scared? What do you think will happen?
A 30-year-old member asked:
Dr. Arnold Beresh
41 years experience Podiatry
See below: They can make you feel tired and lethargic.
4
4 thanks
A 24-year-old male asked:
Dr. Kenneth Smith
32 years experience Internal Medicine
Side effect: Not an uncommon complaint especially if mixed with nit depressant medication.
1
1 thank
A 38-year-old member asked:
Dr. Tariq Niazi
43 years experience Orthopedic Surgery
Probably not.: It works on special muscles (smooth muscles, in the lungs) and not the skeletal muscles of the rest of the body.
A 30-year-old member asked:
Dr. Steven Simon
38 years experience Physical Medicine and Rehabilitation
GI muscle meds: A twisted gut is a surgical situation and should always be considered an emergency that requires medical intervention, not pills. Muscle relaxants ar ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month